RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2004, Volume 16, Issue 1, Pages 121–139 (Mi dm147)  

The method of boundary functionals for irregular structures

T. V. Andreeva


Abstract: The method of boundary functionals suggested by A. A. Sapozhenko who applied it to a series of enumeration problems is successfully employed in the case of partially ordered sets with regular structure of the strata, for example, on the unit $n$-dimensional cube $B^n$. But partially ordered sets occurring in some problems, say, the three-valued $n$-dimensional lattice $E^n_3$, do not possess a regular structure. In this paper, the method of boundary functionals is extended to the case of such sets and is used to find the asymptotic behaviour of the number of antichains in the three central strata of $E^n_3$.
This research was supported by the Russian Foundation for Basic Research, grant 01–01–00266.

DOI: https://doi.org/10.4213/dm147

Full text: PDF file (1316 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2004, 14:1, 13–32

Bibliographic databases:

UDC: 519.15
Received: 22.04.2003

Citation: T. V. Andreeva, “The method of boundary functionals for irregular structures”, Diskr. Mat., 16:1 (2004), 121–139; Discrete Math. Appl., 14:1 (2004), 13–32

Citation in format AMSBIB
\Bibitem{And04}
\by T.~V.~Andreeva
\paper The method of boundary functionals for irregular structures
\jour Diskr. Mat.
\yr 2004
\vol 16
\issue 1
\pages 121--139
\mathnet{http://mi.mathnet.ru/dm147}
\crossref{https://doi.org/10.4213/dm147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069994}
\zmath{https://zbmath.org/?q=an:1053.06001}
\transl
\jour Discrete Math. Appl.
\yr 2004
\vol 14
\issue 1
\pages 13--32
\crossref{https://doi.org/10.1515/156939204774148794}


Linking options:
  • http://mi.mathnet.ru/eng/dm147
  • https://doi.org/10.4213/dm147
  • http://mi.mathnet.ru/eng/dm/v16/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:209
    Full text:98
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020